# SDR UIEA2020051201018

- Difficulty date: May 12, 2020
- Submitted: May 12, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 101,654 hours, 21,363 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT ON START UP.( OPS CHECKED IAW FIM 49-11 FT 958. NO FAULTS NOTED AT THIS TIME. APU STARTED ON FIRST START. PERFORMED 3 SUCCESSFUL STARTS. PERFORMED VISUAL OF APU AREA. NO DEFECTS NOTED. TRANSFERRED TO MDDR 128259 IAW MEL 49-11-01A, CAT 'C', DUE 22MAY20.   LP 1149831: PERFORMED FIM 49-11 FT 958. NO FAULTS FOUND. APU STARTED 6 TIMES CONSECUTIVELY WITHOUT ISSUE. PERFORMED BITE CHECK ON ECU IAW AMM 49-61-05. NO FAULTS FOUND. OPS CHECKED GOOD. THIS CLEARS DMI 128259. PLACARDS REMOVED. MCC NOTIFIED. T&I RS 13:48Z. )
